# SDR CA110725011

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 18,806 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00727850
- Condition: Melted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTICED THE ODOR OF SMOKE ON THE FLIGHT DECK, A SMALL AMOUNT OF SMOKE WAS NOTICED AROUND THE OVERHEAD PANEL ON CAPTAIN SIDE. AN EMERGENCY WAS DECLARED AND THE ACFT LANDED SAFELY.  MX INVESTIGATED AND FOUND THE OVERHEAD READING LIGHT ON THE PILOTS SIDE (PN 2LA007278-50) HAD MELTED, CAUSING THE INCIDENT.  THE LIGHT ASSY WILL BE RETURNED TO MAIN BASE FOR FURTHER INVESTIGATION INTO THE CAUSE OF THE MALFUNCTION.
